LPN / LVN

Subject / Started by Replies / Views
  • 2 Replies
  • 587 Views
  • 2 Replies
  • 908 Views
The nursing student observes that his client has no relief from his pain after receiving the intravenous pain medication administered by the staff Registered Nurse (RN). The RN takes frequent breaks using the restroom and has constricted pupils. The nursing student noted that he saw an empty syringe in the staff restroom. Using the problem-solving process, the next best action to take is to: A) report the observations to his clinical instructor and follow the chain of command to report the issue within the institution according to the institution's policy. B) gather as many facts about the incident as possible: what additional symptoms of narcotic use does the RN exhibit, do other clients she is caring report they are in pain, and are there multiple occasions of wasting narcotics by the RN?

Started by Zachery

  • 2 Replies
  • 940 Views
  • 2 Replies
  • 319 Views
  • 2 Replies
  • 275 Views
  • 2 Replies
  • 479 Views
  • 2 Replies
  • 817 Views
  • 2 Replies
  • 210 Views
  • 2 Replies
  • 750 Views
  • 2 Replies
  • 616 Views
  • 2 Replies
  • 52 Views
  • 2 Replies
  • 1002 Views
  • 2 Replies
  • 649 Views
  • 2 Replies
  • 495 Views
  • 2 Replies
  • 651 Views
  • 2 Replies
  • 407 Views
  • 2 Replies
  • 924 Views
  • 2 Replies
  • 224 Views
  • 2 Replies
  • 147 Views
  • 2 Replies
  • 989 Views